# SDR VNAA2017021100015

- Difficulty date: February 11, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 29,332 hours, 28,926 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BULKHEAD LOWER WEB AT BS 280 IS CORRODED BETWEEN RBL 11 & 17.  REPAIRED THE BULKHEAD WEB.
